# SDR UPS05844291

- Difficulty date: March 20, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 71,603 hours, 27,023 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 POSSIBLE CRACK BETWEEN VERTICAL FASTENERS ON RT WING REAR SPAR LOWER T-CAP RIGHT W/W STA 857 RBL 28-32.  NDT DETECTED A 4 INCH CRACK PER NDT SPM 06-10-01.001.  STOP DRILLED CRACK PER DWG SRO8570009.  REPAIRED REAR SPAR LOWER T-CAP PER DWG SRO8570009.
